Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 343, NWS Atlanta, GA

October 10, 2020Floyd County, Haralson County, Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 10, 2020, 6:44 PM EDT for Floyd County, Haralson County, Polk County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2020, 6:44 PM EDT (22:44 UTC)
Expired
Oct 10, 2020, 7:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Floyd County, GA, Haralson County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 6:53 PM EDTTSTM WND DMGAntioch, GATWO TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF HIGHTOWER FALLS RD AND WOOD FALL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 1:47 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

229 
WUUS52 KFFC 102244
SVRFFC
GAC115-143-233-102315-
/O.NEW.KFFC.SV.W.0343.201010T2244Z-201010T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
644 PM EDT Sat Oct 10 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Haralson County in northwestern Georgia...
  Southeastern Floyd County in northwestern Georgia...
  Central Polk County in northwestern Georgia...

* Until 715 PM EDT.

* At 644 PM EDT, a severe thunderstorm was located over Antioch, or
  near Cedartown, moving north at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rome, Cedartown, Rockmart, Aragon, Cave Spring, Seney, Fish Creek,
  Felton, Lindale, Eubank Lake and Antioch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for northwestern
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3426 8510 3395 8505 3390 8505 3390 8504
      3388 8503 3386 8504 3380 8526 3420 8534
TIME...MOT...LOC 2244Z 182DEG 43KT 3394 8519 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 3:28 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Oct 10, 3:28 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
328 PM EDT Sat Oct 10 2020

.SHORT TERM /Tonight through Sunday Night/...

Tropical Depression Delta was located over western MS this
afternoon and should track northeastward overnight...arriving
over the southern Appalachians as an open wave Sunday morning.
The surface warm front appears to have moved into north GA except
for the far northern counties where easterly winds and some patchy
fog persist. Continued southerly flow of moist unstable air
should produce periods of showers and a few thunderstorms through
much of the afternoon and overnight. The best chance for strong
storms appears to be through 01z and a portion of north and west
GA is under a Tornado Watch until then. Best pops remain over
north GA on Sunday as the remains of Delta pass across the area.
So the FFA will remain in place until Sunday evening. Storm totals
range form two to four inches in the watch area with lesser
amounts elsewhere.

41

.LONG TERM /Monday through Saturday/...

By Monday, the remnants of Hurricane Delta will be pushed out of the
area with primarily dry and mostly sunny days expected through the
long term forecast. While dry air will have moved in with in the
upper-levels, ample moisture will remain near the ground with the
aftermath of the rain system. With an upper-level trough over the
upper Mississippi River Valley bringing positive differential
vorticity advection over the area by Monday morning, light lift could
produce some shallow light showers and drizzle Monday morning, but
chances of accumulating rain is low for any given area at the
moment.

As the upper-level trough passes trough the Eastern CONUS, it'll
bring with it a cold front that's expected to move through the
forecast area Monday night through Tuesday morning, with lows
dropping into the 50s Tuesday night; low 50s for North Georgia, and
upper 50s for Central Georgia. The frontal passage is expected to be
mostly dry but an outside chance for some showers are possible for
far North Georgia. Behind the front a strong, continental high
pressure will move into the region. From then on, quasi-zonal
conditions will setup for several day until our next upper-level
wave moves through on Friday with another strong cold front. Again,
this front is mostly expected to be dry but the moisture with this
system is trending upwards so slight chance Pops have been added to
the forecast. Afterwards highs around 80 for the metro for most of
the week should drop to around 70 on Friday afternoon.

Thiem

&&

AVIATION...
18Z Update...
Some MVFR ceilings persisting through the afternoon mainly KATL area
taf sites. KCSG/KMCN are expected to see VFR for much of the afternoon
and evening. All TAF sites will have off and on SHRA with best timing
18-06Z. A few severe TSTMs possible until 01z. Ceilings expected to
lower back to IFR after 02z. Winds will stay E/SE through the night
with a shift to S/SW after 14z Sunday. Wind speeds will be 8-12kts
with occasional gusts possible.

//ATL Confidence...
18Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  78  67  81 /  70  80  40  20
Atlanta         69  76  67  80 /  90  70  40  20
Blairsville     64  71  63  76 /  90  90  60  20
Cartersville    69  76  66  82 /  90  80  30  20
Columbus        71  81  67  85 /  70  60  10  10
Gainesville     68  75  67  79 /  90  90  50  20
Macon           70  84  67  86 /  60  60  20  20
Rome            69  76  66  84 /  90  90  30  20
Peachtree City  69  77  66  81 /  90  70  30  20
Vidalia         73  84  69  84 /  50  60  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 9 PM EDT this evening for the following
zones: Carroll...Chattahoochee...Clayton...Cobb...Coweta...
DeKalb...Douglas...Fayette...Haralson...Harris...Heard...
Meriwether...Muscogee...North Fulton...Paulding...Polk...South
Fulton...Troup.

Flash Flood Watch through Sunday evening for the following
zones: Fannin...Lumpkin...Towns...Union...White.

&&

SHORT TERM...41
LONG TERM....Thiem
AVIATION...41
Hazardous weather outlook, Oct 10, 2:21 PM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
221 PM EDT Sat Oct 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
221 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND
NORTHWEST GEORGIA THROUGH 9 PM EDT...

...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12
AM MONDAY FOR THE NORTHEAST GEORGIA MOUNTAINS

A line of heavy showers and scattered thunderstorms are expected
to move through the forecast are this afternoon through this
evening in association with the remnants of Hurricane Delta. A few
weak and brief tornadoes will be possible with this line of storms in
portions of west central and northwest Georgia this afternoon into
this evening. Other hazards will include occasional strong wind
gusts and periods of consistent moderate to heavy rainfall. The
heaviest rainfall totals are expected to occur in the higher
elevations where an average of 2 to 4 inches could accumulate
with locally higher amounts possible. Therefore, and Flash Flood
Watch will also be in effect for these areas of northeast Georgia
from 5 pm through midnight on Sunday Night / Monday Morning

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated thunderstorms and periods of heavy rainfall will continue
across north and central Georgia Sunday as the remnants of
Hurricane Delta continue to move by the area. Isolated flooding
and flash flooding will be possible, especially across
northeastern Georgia, where the heaviest rainfall is currently
forecast to occur. A Flash Flood Watch will be in effect until
midnight Sunday Night for portions of far north and northeast
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Oct 10, 5:46 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Sat Oct 10 2020

GAZ069-079-080-091-102215-
Taylor GA-Marion GA-Upson GA-Talbot GA-
546 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...
NORTHEASTERN MARION...SOUTHERN UPSON AND TALBOT COUNTIES UNTIL 615 PM
EDT...

At 546 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Junction City, or 10
miles southeast of Talbotton...moving north at 40 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Talbotton, Junction City, Geneva, Howard, Baldwinville, Prattsburg,
Big Lazer Creek Wma, Wesley Church, Carsonville, Po Biddy Crossroads
and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3246 8434 3250 8455 3271 8455 3286 8443
      3285 8434 3279 8421
TIME...MOT...LOC 2146Z 194DEG 33KT 3256 8443
Special weather statement, Oct 10, 5:53 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Sat Oct 10 2020

GAZ078-089-102230-
Harris GA-Muscogee GA-
553 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS AND NORTHWESTERN MUSCOGEE
COUNTIES UNTIL 630 PM EDT...

At 552 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Mulberry Grove, or 7
miles northeast of Smiths...moving north at 30 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Hamilton, Pine Mountain, Goat Rock Lake, Mountain Hill, Cataula,
Fortson, Mulberry Grove, Whitesville-Pine Lake and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3266 8509 3268 8510 3284 8506 3287 8490
      3276 8480 3252 8493 3255 8505 3256 8504
      3259 8508 3262 8509 3263 8508 3264 8510
      3264 8511
TIME...MOT...LOC 2152Z 199DEG 27KT 3263 8501
Special weather statement, Oct 10, 6:03 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat Oct 10 2020

GAZ074-085-097-102230-
Washington GA-Johnson GA-Laurens GA-
603 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON...
NORTHWESTERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 630 PM
EDT...

At 603 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Lovett, or near
Wrightsville...moving north at 30 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Wrightsville, Harrison, Lovett, Spann, Donovan, New Home and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3259 8271 3263 8286 3286 8285 3289 8269
      3282 8257
TIME...MOT...LOC 2203Z 195DEG 24KT 3266 8277
Special weather statement, Oct 10, 6:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sat Oct 10 2020

GAZ054-056-067-068-102245-
Fayette GA-Spalding GA-Meriwether GA-Pike GA-
616 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHWESTERN
SPALDING...NORTHEASTERN MERIWETHER AND PIKE COUNTIES UNTIL 645 PM
EDT...

At 616 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Molena, or 8 miles
southwest of Zebulon...moving northeast at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Griffin, Zebulon, Brooks, Molena, Williamson, Rover, Digbey, Hilltop,
Zetella, Imlac, Vaughn and Hollonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3322 8454 3322 8450 3323 8450 3325 8451
      3325 8450 3327 8450 3330 8434 3318 8426
      3299 8443 3299 8449 3300 8450 3302 8457
TIME...MOT...LOC 2216Z 204DEG 31KT 3304 8448
Special weather statement, Oct 10, 6:26 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Sat Oct 10 2020

GAZ019-030-041-042-102300-
Polk GA-Haralson GA-Carroll GA-Floyd GA-
626 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON...NORTHWESTERN
CARROLL AND SOUTHWESTERN FLOYD COUNTIES UNTIL 700 PM EDT...

At 625 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
Cave Spring to near Tallapoosa...and moving north at 30 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of these storms include
Rome, Cedartown, Buchanan, Bremen, Tallapoosa, Mount Zion, Cave
Spring, Waco, Fish Creek, Etna, Lindale, Eubank Lake, Esom Hill,
Antioch, Seney, Draketown, Felton and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3436 8521 3378 8502 3354 8531 3418 8544
TIME...MOT...LOC 2225Z 196DEG 26KT 3409 8535 3371 8526
Special weather statement, Oct 10, 6:26 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Sat Oct 10 2020

GAZ025-102300-
Jackson GA-
626 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON COUNTY UNTIL 700
PM EDT...

At 626 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Hoschton, or near
Winder...moving northwest at 10 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Jefferson, Braselton, Arcade, Hoschton, Pendergrass, Talmo and
Thompsons Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3404 8354 3403 8356 3404 8357 3404 8360
      3405 8362 3405 8371 3407 8374 3407 8377
      3409 8379 3410 8379 3411 8382 3413 8382
      3427 8365
TIME...MOT...LOC 2226Z 148DEG 11KT 3407 8368

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 4:01 AM EDTFlash Flood WatchFFCCherokee, Cobb, Dawson, DeKalb, Fannin, Forsyth and 10 more24 hr
Oct 10, 4:27 PM EDTTornado WarningFFCChattahoochee, Marion, Muscogee, Stewart27 min
Oct 10, 4:29 PM EDTSpecial Weather StatementFFCHarris31 min
Oct 10, 4:39 PM EDTTornado WarningFFCHarris, Muscogee51 min
Oct 10, 4:58 PM EDTSpecial Weather StatementFFCJackson32 min
Oct 10, 5:01 PM EDTSpecial Weather StatementFFCWalton29 min
Oct 10, 5:03 PM EDTSpecial Weather StatementFFCMuscogee27 min
Oct 10, 5:12 PM EDTSpecial Weather StatementFFCTroup33 min
Oct 10, 5:13 PM EDTTornado WarningFFCGwinnett, Walton32 min
Oct 10, 5:17 PM EDTSpecial Weather StatementFFCMarion28 min
Oct 10, 5:20 PM EDTSpecial Weather StatementFFCLaurens25 min
Oct 10, 5:27 PM EDTTornado WarningFFCHarris, Meriwether, Pike, Talbot, Upson48 min
Oct 10, 5:36 PM EDTSpecial Weather StatementFFCCarroll, Heard24 min
Oct 10, 5:38 PM EDTTornado WarningFFCCarroll, Heard37 min
Oct 10, 5:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Oct 10, 5:44 PM EDTSpecial Weather StatementFFCWebster31 min
Oct 10, 5:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Oct 10, 5:53 PM EDTSpecial Weather StatementFFCHarris37 min
Oct 10, 6:03 PM EDTSpecial Weather StatementFFCJohnson27 min
Oct 10, 6:10 PM EDTTornado WarningFFCCarroll, Coweta, Fulton35 min
Oct 10, 6:11 PM EDTTornado WarningFFCTalbot, Taylor, Upson34 min
Oct 10, 6:16 PM EDTSpecial Weather StatementFFCPike29 min
Oct 10, 6:21 PM EDTTornado WarningFFCPike, Spalding24 min
Oct 10, 6:24 PM EDTTornado WarningFFCJohnson, Washington36 min
Oct 10, 6:26 PM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk34 min
Oct 10, 6:33 PM EDTTornado WarningFFCCarroll, Coweta, Douglas, Fulton27 min
Oct 10, 6:42 PM EDTTornado WarningFFCHall, Jackson48 min
Oct 10, 6:45 PM EDTTornado WarningFFCLamar, Monroe, Upson45 min
Oct 10, 6:49 PM EDTTornado WarningFFCClayton, Fayette, Henry, Spalding26 min
Oct 10, 6:51 PM EDTSpecial Weather StatementFFCToombs24 min
Oct 10, 6:55 PM EDTTornado WarningFFCFloyd, Polk35 min
Oct 10, 6:56 PM EDTSpecial Weather StatementFFCHarris34 min
Oct 10, 7:02 PM EDTSpecial Weather StatementFFCClayton, Cobb, Douglas, Fulton, Paulding28 min
Oct 10, 7:05 PM EDTTornado WarningFFCHenry, Spalding25 min
Oct 10, 7:17 PM EDTTornado WarningFFCClayton, Henry28 min
Oct 10, 7:24 PM EDTTornado WarningFFCButts, Henry, Lamar, Monroe36 min
Oct 10, 7:26 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon34 min
Oct 10, 7:27 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fulton33 min
Oct 10, 7:39 PM EDTTornado WarningFFCClayton, Henry22 min
Oct 10, 7:47 PM EDTTornado WarningFFCClayton, DeKalb, Henry28 min
Oct 10, 7:52 PM EDTSpecial Weather StatementFFCHenry23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.